|Table of Contents|

CONTINUOUS MAPPINGS IN P_a(E;F)(PDF)

Transactions of Tianjin University[ISSN:1006-4982/CN:12-1248/T]

Issue:
2000年01期
Page:
82-84
Publishing date:

Info

Title:
CONTINUOUS MAPPINGS IN P_a(E;F)
Author(s):
LIU Bao tai YUE Ting hai(Foundamental Education CollegeTianjin Institute of TechnologyTianjin 300191China)
Keywords:
DOI:

Abstract:
Let E and F be Banach spaces over the same field K which is either the field R or the field C.The character of continuous mappings in P a(E;F) which is a vector space of all polynomials from E into F is discussed.In particular,some equivalent conditions for a mapping P in P a(E;F) to be continuous are established.This is very important and useful to determine a mapping P in P a(E;F) to be either continuous or not in theory or practice.

References

Memo

Memo:
-
Last Update: 2011-05-01